See Alike in...

Alike App

Browser

Im30ButFeel80

889d

I need some advice I am going through similarities with lupus had a blood test done with a positive AnA nuclear test at a titer 1:160 and my c3 complement high. I have no clue what all this means but I am having some symptoms like both my knees go really red and get hot to the touch of I stand for longer than 5 min. I am fatigued almost all the time. help!

    • Lolita

      888d

      That’s how my lupus was discovered! If you haven’t seen a rheumatologist you should see one now. He would assess your condition and offer you the right therapy

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion